Spectral method for linear elasticity

Jeong Ho Chu, Hi Jun Choe, Man Hoe Kim

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We find a spectral method for the solutions to linear Lamé system in the spherical domain. We represent the solutions in terms of spherical harmonics and find an algorithm deciding each coefficients of the given degree. A concrete power series expansions using the associated Legendre functions for three dimension and complex variables functions for two dimension are derived.

Original languageEnglish
Pages (from-to)269-282
Number of pages14
JournalApplied Mathematics and Computation
Issue number1
Publication statusPublished - 2006 Nov 1

Bibliographical note

Funding Information:
The first author was supported by KOSEF, GARC and BSRI prg. of Korea Ministry of Educations.

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Spectral method for linear elasticity'. Together they form a unique fingerprint.

Cite this